# SDR QMLA2017033117031

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N531LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0474
- Aircraft time: 6,244 hours, 19,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN APPROXIMATELY 1.5 INCH CRACK IN THE MAIN FUSELAGE UPPER DECK DURING THE 1000 HOUR INSPECTION. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION PENDING APPROVED DATA FROM THE MANUFACTURER TO REPAIR THIS CRACK AND TO COMPLETE THE REMAINING SCHEDULED INSPECTIONS.
